# SDR 04FDEA00768

- Difficulty date: March 30, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46623
- Aircraft time: 67,131 hours, 27,040 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: ARC255750
- Condition: Worn
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP VANE OUTBOARD LEADING EDGE RUB STRIP IS GOUGED/ WORN ALL THE WAY THRU LOWER SURFACE.  REMOVED AND REPLACED DOUBLER/RUB STRIP IAW SRM 51-31-01 & SRM 57-10-00.
